# SDR ASAA2022090639868

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,285 hours, 11,150 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Part number: 3989083
- Part serial: 2553
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 79,488 hours, 39,451 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL DURING AFTER START CHECKLIST. GROUNDED - YES. REMOVED AND REPLACED TCV V141 REF B737-900 AMM 21-51-10.
